# SDR WXOA00017

- Difficulty date: November 14, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, FOUND RIGHT WING UPPER SKIN SURFACE FORWARD OF OUTBOARD SPOILER HAS CRACK.  REMOVED DAMAGED AREA OF SKIN AND REPLACED PER DC9 SRM 57-01, FIGURE 1.  ALODINED AND TREATED AREA PER SRM 51-10-2.  (M)
